# SDR UALA2013070504682

- Difficulty date: July 3, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FUSELAGE DENTED BS 562, 2 INCHES ABOVE STRINGER 8R.  FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE, INSTALLED DOUBLER.
